MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS STEM IMPACTOR; INSTRUMENT, KNEE

ONKOS SURGICAL ELEOS STEM IMPACTOR; INSTRUMENT, KNEE
Model Number SI-7501E-03N
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record was reviewed and did not indicate any non-conformances that would have led to this malfunction.The instrument was returned for further analysis and this report will be supplemented when further information is made available.
 
Event or Problem Description
A hospital flagged an instrument, upon initial receipt, due to damages of the poly component.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record was reviewed, and it did not indicate any nonconformances that would have led to this malfunction.The instrument was returned to the contract manufacture and a visual inspection confirmed that the stem impactor insert was damaged with dents and deep gouges in the poly material.Also, a dimensional analysis was performed, on all features able to be measured, which revealed that the instrument met specification.The instrument involved in this complaint is a reusable instrument whose life span depends on the method in which it is used, the duration of use, and its handling between uses.Based upon the device history review and the evaluation of the returned instrument it was concluded that the instrument was manufactured to specification and the stem impactor may have become damaged through increased handling.

Brand Name
ELEOS STEM IMPACTOR
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key8959611
Report Number3013450937-2019-00053
Device Sequence Number2563080
Product Code KRO
UDI-Device IdentifierB278SI7501E03N0
UDI-PublicB278SI7501E03N0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSI-7501E-03N
Device Catalogue NumberSI-7501E-03N
Device Lot Number82542
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2019
Supplement Date Received by Manufacturer10/29/2019
Initial Report FDA Received Date09/04/2019
Supplement Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;